| Model Number |
10606 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 32 synergy drug-eluting stent was advanced for treatment but difficulty crossing the lesion was encountered.However, during the procedure, it was notice that the strut on stent was pulled out.No patient complications were reported.